# SDR DHL2003742544

- Difficulty date: November 21, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY IS AS FOLLOWS; N/R 59972 STR 27 L BETWEEN STA 620-640 AT POWER CABLE STAND-OFF.  REMOVED FASTENERS FOR ACCESS AS REQ'D IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA AT STA 630 STR 27L, CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  AREA OF CUT OUT 3 INCHES AND FABRICATED  STRINGER REPAIR USING BAC 1498-25 PO 335792 DIM 13 INCHES AND ONE FILLER USING BAC1498-25 PO 335792 DIM 3 INCHES IAW B727 SRM 53-10-3 FIG 1.  ALODINED AND PRIMED ALL REPAIR PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR AND STAND-OFF IAW B727 SRM 53-10-3 FIG 1.
